# SDR WX0A2015051172589

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 34,573 hours, 23,252 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM WENT OFF DURING OUR DESCENT.  CHECKED LAVATORY SMOKE DETECTORS & CLEANED DUST FROM SCREENS.  PERFORMED A CIDS BITE TEST.  OPERATIONS CHECKED NORMAL IAW AMM 26-17-00.
